question-icon

What does pain on the eyebrows indicate?

default
Posted on Mon, 25 May 2015
Question: My left eyebrow has been hurting for several days...about three weeks.
doctor
Answered by Dr. Dadapeer K (42 minutes later)
Brief Answer:
This needs to be treated by antibiotics and anti-inflammatory drugs.

Detailed Answer:
Hello
Welcome to Health care magic

I am Dr. DADAPEER K, an Ophthalmologist and I will be answering your question.

I reviewed your history.
It seems from the history that you are having pain in the left eye brow probably because of tear duct infection or hair follicle infection as told by your Ophthalmologist.
Doxycycline is an antibiotic and needs to be continued as mentioned by your doctor. However steroids needs to be avoided in case of infection as these can result in further worsening of the infection.

Along with doxycycline topical antibiotic eye ointment or eye drops like Ciprofloxacin eye drops/ointment needs to be used. The use of oral analgesic and anti-inflammatory drugs like Aceclofenac will provide symptomatic relief.

If possible do send me photo of the affected eye so that I can confirm the diagnosis and advice you accordingly.

Hope I have answered your question and the information is helpful to you.
Do write back to me for further questions.

Thank you
With regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Dadapeer K

Ophthalmologist

Practicing since :2003

Answered : 5709 Questions

premium_optimized

The User accepted the expert's answer

Share on
What does pain on the eyebrows indicate?

Brief Answer: This needs to be treated by antibiotics and anti-inflammatory drugs. Detailed Answer: Hello Welcome to Health care magic I am Dr. DADAPEER K, an Ophthalmologist and I will be answering your question. I reviewed your history. It seems from the history that you are having pain in the left eye brow probably because of tear duct infection or hair follicle infection as told by your Ophthalmologist. Doxycycline is an antibiotic and needs to be continued as mentioned by your doctor. However steroids needs to be avoided in case of infection as these can result in further worsening of the infection. Along with doxycycline topical antibiotic eye ointment or eye drops like Ciprofloxacin eye drops/ointment needs to be used. The use of oral analgesic and anti-inflammatory drugs like Aceclofenac will provide symptomatic relief. If possible do send me photo of the affected eye so that I can confirm the diagnosis and advice you accordingly. Hope I have answered your question and the information is helpful to you. Do write back to me for further questions. Thank you With regards